# SDR UALA2013053003756

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 41,664 hours, 17,132 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL TEST FAILED NR 2 SV, "MESSAGE EPSU BATTERY AFT".  REPLACED BATTERY AFT UNIT IAW AMM.  TESTS GOOD. PN AD-3214-30.
